Aa
A
A
Close
Avatar universal
Please suggest remedies and things I can take to get me through the sickness.
I have been addicted to vicodine and really want to quit. I tried several time but the "hell pain and physical pain" was too much. I realize I will feel some discomfort, but I have a new job and need to be able to work. My boyfriend thinks I quit months ago and I will lose him if he knew I still use them. I was up to 12-13 10mg vics a day. Today is my first day not having one (all out). I have klonopin to help. I am sacred to death and dont know if I can go on with this and death maybe better. PLEASE as many people give me advise on anything that can help. I cant afford Suboxone film with I reach search on. The emotional dealing with addcition I will seek help. I need help on the painful withdrawels. NOW.
Cancel
11 Answers
Page 1 of 1
1508698 tn?1360219310
Please don't give up. You can do this. The physical part will be tough but it does end usually within a week or so. Having 1 painful week is well worth a lifetime of healthy living. Stay strong.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
4341997 tn?1380655144
hi and welcome!  check out the Thomas recipe at the bottom right of the page here...it has some great stuff in it...imodium, gatorade...ensure or boost when you can't eat.....melatonin for sleep, and most of all hydrate....water is best but anything with less sugar.  Anxiety may hit so do deep breathing exercises...that worked for me.  And move around as much as possible,  you might not want to but try to make yourself.  It will only last a few days....for energy i take B12 liquid sublingual and a multivitamin...also whey protein shakes are good.  Just keep posting for support here, it's sort of slow on weekends but others will be along to give you more advice.  You can do this...just stay strong and know that you will get thru it....just tell yourself you have the flu...that's what it will feel like.  
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Kathy1219 I definatly wouldn't suggest suboxone. Its trading one addiction for another and has the same if not worse withdrawal. I dont know how your going to hide it from your bf Thats going to ve tough. I Cant imagine the stress that will or already has put on you. But you need to worry about you right now to be the best you. I am on day 12 and lived by the Thomas Recipe you can google it. That has been a big help to many. And coming here I have learned there is so much more That you can do to help. L Theanine a natural amino acid to help w anxiety. Dlpa a natural pain killer and anxiety med. 5HtP a natural mood enhancer and sleep promotion. Whey Protien or Muscle milk to help with energy. Physical withdrawal last usually 3 to 5 days. I was told to be prepared for flu time 3. I here energy and mental state can take anywere from 3 months to a year to return to normal. However everyone is different. Your really going to need someone to help and support you through this. Weather it be meetings or a private counselor. Good Luck you can do this you are not alone by far there are many of us out here beginning our journey.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
3197167 tn?1348972206
Are you wanting to stop for good....or just because you are out?  That will make a HUGE difference in your success.  I was up to 20-30 hydros (10mg) at my worst; weaned down to 10/day and had a freak breathing issue that involved a trip to the ER where they did absolutely NOTHING for me for over 3 hrs, so I panicked and called my dr who referred me to a sub dr and ignorantly was on subs for 28 days.  I knew NOTHING about subs when I did that.  I was sick, desperate, crazy in the head and just trusted my dr who said this sub dr recommendation was the thing to do.  I am a researcher....but was too sick to function much less learn at that point.  All that to say, I would NEVER recommend suboxone for a hydro user of 12-13 pills a day (120 mg).  You would be putting a MUCH STRONGER narcotic into  your body.  Subs can be good for many people depending on their history, circumstances and lifestyle.  But only taking hydros about 120 mg/day, it would be better to taper down or just ct off.  You have to expect to feel poopy for at least 3-5 days.....and no matter what you do or how long you postpone getting off narcotics, you eventually WILL have to go thru that intial 3-5 days of w/d sickness.
If you are ready to really quit, there are so many things we all can share w/you to make the w/d more tolerable.....not pain free or easy, but maybe more tolerable.  You just need to decide for yourself if this is the time to really get off them for good.....cause if you are ready, you'll need to cut off your source for vics, share your addiction w/someone, and begin to check out some type of after detox support for a new life of recovery living w/o pain pills.  It's a process..... yeah it's hard.....but the REWARDS are indescribable.  Let us know how we can help and what you decide~
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Thanks every on. And no just because I am out I want to quit..I really do. I'm sick of wondering how I can hit every er  (which I'm on the no narcs list) and i could get from my dr. but iv'e made my mind up. I dont know who I can confide in because 7 years ago i was a crack addict. So, another addiction to my family will disown me. I know that counseling is a must. I want to get through the physical. Where i live is difficult to get jobs so i am lucky to have this on (one week ago). Has anyone try withdrawal ease? Thanks everyone and please keep writing me. I need you all.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Cathy
You can do this.. Most of the ingredients in Withdrawal Ease are in the Thomas Recipe so instead of ordering and waiting you can go to Whole foods or CVS and pick up the supplements and start ASAP . Your choice of course.. It gets better everyday and I wish you the best.
Ann
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
4341997 tn?1380655144
you're not alone Cathy....we can help you...just keep the faith and let us know what symptoms you are having when they come up.....it's so worth it to come out the other side of this....just keep posting and you can PM me anytime you need to.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
It;s getting a little bbetter. loading uo on vitamins etc.... I know i nedd the counseling helpext. Unfortuntatlkey no insurance. And in the past i have had bad exoerience with NA groups, more like a pick up place. I am a person that cant handle too  many problems at  time.. I just nedd support evern if i dont know tou. As i explained earlier in told my boyfriend i quit a while ago. I cant continue that lie and it will be time for me to leave. Again, another scaryb thought....no one watching over me. I want i regulaer life back...so god will help me find rthis way. In the meantime I will take any a..thanks stories of hown one has gotten throught it.. Please write me
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
2107676 tn?1388977459
You are doing really well Cathy.  Just hang in there and keep fighting.  You will probably feel tired and have trouble sleeping.  Keep taking the vitamins and start to exercise.  Go for short walks and try to go a little bit more every day.
Keep posting and let us know how you are feeling.
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
I have friends that have used  over the counter Imodium for diarrhea don't laugh it a opiate  that doesn't cross blood brain barrier U  will not feel physical withdrawal, not just not be constipated it works give me a shout when u look into it it but be carefully if u already have constipation issues and don't take it for more than five to six days cause believe it or not u will get addicted to it also an opiate
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Avatar universal
Please read Gtmort post I answered your questin but put in wrong place so scroll down other question on board and find Gtmort it's about imodium
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Addiction: Substance Abuse Community Resources